Iwasawa theory for symmetric powers of CM modular forms at nonordinary primes, II
Journal de Théorie des Nombres de Bordeaux, Volume 28 (2016) no. 3, pp. 655-677.

Continuing the study of the Iwasawa theory of symmetric powers of CM modular forms at supersingular primes begun by the first author and Antonio Lei, we prove a Main Conjecture equating the “admissible” p-adic L-functions to the characteristic ideals of “finite-slope” Selmer modules constructed by the second author. As a key ingredient, we improve Rubin’s result on the Main Conjecture of Iwasawa theory for imaginary quadratic fields to an equality at inert primes.

Poursuivant l’étude de la théorie d’Iwasawa des puissances symétriques de formes modulaires à multiplication complexe aux nombres premiers supersinguliers entamée par le premier auteur et Antonio Lei, nous démontrons une Conjecture Principale identifiant les fonctions L p-adiques « admissibles » avec les idéaux caractéristiques des modules de Selmer de « pente finie » introduits par le deuxième auteur. Comme ingrédient clé, nous transformons la divisibilité en égalité dans le résultat de Rubin concernant la Conjecture Principale des corps quadratiques imaginaires aux nombres premiers inertes.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.957
Classification: 11R23,  11F80,  11F67
Robert Harron 1; Jonathan Pottharst 2

1 Department of Mathematics Keller Hall University of Hawai‘i at Mānoa Honolulu, HI 96822, USA
2 5 Redwood St. Boston, MA 02122, USA
@article{JTNB_2016__28_3_655_0,
     author = {Robert Harron and Jonathan Pottharst},
     title = {Iwasawa theory for symmetric powers of {CM} modular forms at nonordinary primes, {II}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {655--677},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {28},
     number = {3},
     year = {2016},
     doi = {10.5802/jtnb.957},
     mrnumber = {3610691},
     zbl = {1415.11155},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.957/}
}
TY  - JOUR
TI  - Iwasawa theory for symmetric powers of CM modular forms at nonordinary primes, II
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2016
DA  - 2016///
SP  - 655
EP  - 677
VL  - 28
IS  - 3
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.957/
UR  - https://www.ams.org/mathscinet-getitem?mr=3610691
UR  - https://zbmath.org/?q=an%3A1415.11155
UR  - https://doi.org/10.5802/jtnb.957
DO  - 10.5802/jtnb.957
LA  - en
ID  - JTNB_2016__28_3_655_0
ER  - 
%0 Journal Article
%T Iwasawa theory for symmetric powers of CM modular forms at nonordinary primes, II
%J Journal de Théorie des Nombres de Bordeaux
%D 2016
%P 655-677
%V 28
%N 3
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.957
%R 10.5802/jtnb.957
%G en
%F JTNB_2016__28_3_655_0
Robert Harron; Jonathan Pottharst. Iwasawa theory for symmetric powers of CM modular forms at nonordinary primes, II. Journal de Théorie des Nombres de Bordeaux, Volume 28 (2016) no. 3, pp. 655-677. doi : 10.5802/jtnb.957. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.957/

[Ben1] D. Benois, « A generalization of Greenberg’s -invariant », Amer. J. Math. 133 (2011), no. 6, p. 1573-1632. | Article | MR: 2863371 | Zbl: 1307.11079

[Ben2] —, « Trivial zeros of p-adic L-functions at near-central points », J. Inst. Math. Jussieu 13 (2014), no. 3, p. 561-598. | Article | MR: 3211799 | Zbl: 1307.11116

[Ber] L. Berger, « Équations différentielles p-adiques et (φ,N)-modules filtrés », Astérisque (2008), no. 319, p. 13-38, Représentations p-adiques de groupes p-adiques. I. Représentations galoisiennes et (φ,Γ)-modules. | Numdam

[dS] E. de Shalit, Iwasawa theory of elliptic curves with complex multiplication, Perspectives in Mathematics, vol. 3, Academic Press, Inc., Boston, MA, 1987, p-adic L functions, x+154 pages.

[HL] R. Harron & A. Lei, « Iwasawa theory for symmetric powers of CM modular forms at non-ordinary primes », J. Théor. Nombres Bordeaux 26 (2014), no. 3, p. 673-708. | Article | MR: 3320498 | Zbl: 1361.11066

[Ka] K. Kato, « p-adic Hodge theory and values of zeta functions of modular forms », Astérisque (2004), no. 295, p. ix, 117-290, Cohomologies p-adiques et applications arithmétiques. III. | Numdam | Zbl: 1142.11336

[KPX] K. S. Kedlaya, J. Pottharst & L. Xiao, « Cohomology of arithmetic families of (ϕ,Γ)-modules », J. Amer. Math. Soc. 27 (2014), no. 4, p. 1043-1115. | Article | MR: 3230818 | Zbl: 1314.11028

[Nak] K. Nakamura, « Iwasawa theory of de Rham (ϕ,Γ)-modules over the Robba ring », J. Inst. Math. Jussieu 13 (2014), no. 1, p. 65-118. | Article | MR: 3134016 | Zbl: 1296.11054

[Nek] J. Nekovář, « Selmer complexes », Astérisque (2006), no. 310, p. viii+559. | Numdam | Zbl: 1211.11120

[P1] J. Pottharst, « Cyclotomic Iwasawa theory of motives », preprint, version 30 July, 2012.

[P2] —, « Analytic families of finite-slope Selmer groups », Algebra Number Theory 7 (2013), no. 7, p. 1571-1612. | Article | MR: 3117501 | Zbl: 1370.11123

[Ru1] K. Rubin, « The “main conjectures” of Iwasawa theory for imaginary quadratic fields », Invent. Math. 103 (1991), no. 1, p. 25-68. | Article | MR: 1079839 | Zbl: 0737.11030

[Ru2] —, « More “main conjectures” for imaginary quadratic fields », in Elliptic curves and related topics, CRM Proc. Lecture Notes, vol. 4, Amer. Math. Soc., Providence, RI, 1994, p. 23-28. | Article | Zbl: 0809.11066

[ST] P. Schneider & J. Teitelbaum, « Algebras of p-adic distributions and admissible representations », Invent. Math. 153 (2003), no. 1, p. 145-196. | Article | MR: 1990669 | Zbl: 1028.11070

Cited by Sources: